A pseudocompact space with Kelley's property has a strictly positive measure
N. Kalamidas (1997)
Rendiconti del Seminario Matematico della Università di Padova
Lowen, E., Lowen, R. (1988)
International Journal of Mathematics and Mathematical Sciences
Aliouche, Abdelkrim, Merghadi, Faycel, Djoudi, Ahcene (2009)
The Journal of Nonlinear Sciences and its Applications
Aleksandar Jovanović (1977)
Publications de l'Institut Mathématique
A. Jovanovic (1977)
Publications de l'Institut Mathématique [Elektronische Ressource]
Ziomek, Marcin (2006)
Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica
Oleg Okunev (1996)
Commentationes Mathematicae Universitatis Carolinae
We observe the existence of a -compact, separable topological group and a countable topological group such that the tightness of is countable, but the tightness of is equal to .
Kovár, Martin M. (1998)
International Journal of Mathematics and Mathematical Sciences
Caldas Cueva, Miguel, Saraf, Ratnesh Kumar (2000)
Divulgaciones Matemáticas
Qingguo Li, Zhiwei Zou (2016)
Open Mathematics
In this paper, the α waybelow relation, which is determined by O2-convergence, is characterized by the order on a poset, and a sufficient and necessary condition for O2-convergence to be topological is obtained.
Marcio Colombo Fenille (2013)
Mathematica Bohemica
For a multivalued map between topological spaces, the upper semifinite topology on the power set is such that is upper semicontinuous if and only if it is continuous when viewed as a singlevalued map . In this paper, we seek a result like this from a reverse viewpoint, namely, given a set and a topology on , we consider a natural topology on , constructed from satisfying if , and we give necessary and sufficient conditions to the upper semicontinuity of a multivalued map ...
Václav Koubek, Jan Reiterman (1976)
Czechoslovak Mathematical Journal
Artur Hideyuki Tomita (2005)
Fundamenta Mathematicae
In 1990, Comfort asked Question 477 in the survey book “Open Problems in Topology”: Is there, for every (not necessarily infinite) cardinal number , a topological group G such that is countably compact for all cardinals γ < α, but is not countably compact? Hart and van Mill showed in 1991 that α = 2 answers this question affirmatively under . Recently, Tomita showed that every finite cardinal answers Comfort’s question in the affirmative, also from . However, the question has remained...
Jerzy Bienias, Małgorzata Terepeta (2004)
Commentationes Mathematicae Universitatis Carolinae
We show a new theorem which is a sufficient condition for maximal resolvability of a topological space. We also discuss some relationships between various theorems about maximal resolvability.
Jiling Cao, Warren B. Moors (2006)
RACSAM
In this survey article we shall summarise some of the recent progress that has occurred in the study of topological games as well as their applications to abstract analysis. The topics given here do not necessarily represent the most important problems from the area of topological games, but rather, they represent a selection of problems that are of interest to the authors.
Mohammad Ismail (1993)
Czechoslovak Mathematical Journal
G. Labędzki (1996)
Acta Universitatis Carolinae. Mathematica et Physica
Rostami, M. (1995)
Portugaliae Mathematica
Fernando Hernández-Hernández (2005)
Commentationes Mathematicae Universitatis Carolinae
We prove an analogue to Dordal’s result in P.L. Dordal, A model in which the base-matrix tree cannot have cofinal branches, J. Symbolic Logic 52 (1980), 651–664. He obtained a model of ZFC in which there is a tree -base for with no branches yet of height . We establish that this is also possible for using a natural modification of Mathias forcing.
Çoker, Doğan, Eş, A.Haydar, Turanli, Necla (2004)
International Journal of Mathematics and Mathematical Sciences